MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 SYSTEM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 SYSTEM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 48-30-00
Medical Device Problem Code Electrical Power Problem (2925)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova (b)(4) manufactures the s5 system.The incident occurred in (b)(6).A livanova field service representative was dispatched to the facility to investigate.The service representative was not able to confirm the reported issue.The device was intensively tested without issues and was returned into service.A review of the dhr could not identify any deviations or nonconformities relevant to the issue.As the issue could not be reproduced or confirmed, a root cause was not identified.Device not returned.
 
Event or Problem Description
Livanova (b)(4) received a report that a circuit breaker was tripped and the s5 system stopped working due to this during procedure.There was no report of patient injury.

Brand Name
S5 SYSTEM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich 80939
GM  80939
MDR Report Key7756040
Report Number9611109-2018-01144
Device Sequence Number1705455
Product Code DTQ
UDI-Device Identifier04033817900887
UDI-Public010403381790088711151102
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48-30-00
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2018
Initial Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1